Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 69, NWS State College, PA

June 26, 2009Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2009, 2:40 PM EDT for Sullivan County, Pennsylvania. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 2:40 PM EDT (18:40 UTC)
Expired
Jun 26, 2009, 3:45 PM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:50 PM EDTTSTM WND DMG4 W Forksville, PATREES DOWN BETWEEN LINCOLN FALLS AND HILLSGROVE
Jun 26, 3:00 PM EDTHAIL 0.882 Ne Forksville, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:32 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 261840
SVRCTP
PAC113-261945-
/O.NEW.KCTP.SV.W.0069.090626T1840Z-090626T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHUNK...OR 8 MILES SOUTHEAST OF CANTON...AND MOVING SOUTHEAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LINCOLN FALLS AROUND 250 PM EDT...
  OVERTON AROUND 300 PM EDT...
  LAPORTE AND DUSHORE AROUND 315 PM...
  RICKETTS GLEN STATE PARK AROUND 340 PM EDT...

THIS WILL IMPACT ROUTE 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR 
HAIL THREE QUARTERS OF AN INCH OR LARGER.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. 

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE HAIL IN 
TIOGA COUNTY. TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND STAY 
AWAY FROM WINDOWS IF TIME ALLOWS...PUT YOUR AUTOMOBILES INTO A 
CARPORT OR GARAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4133 7630 4130 7649 4148 7677 4159 7682
      4160 7681 4156 7629 4154 7622
TIME...MOT...LOC 1839Z 303DEG 24KT 4158 7674

$$

FORECASTER: DANGELO
1 follow-up statement
000 
WWUS51 KCTP 261905
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT FRI JUN 26 2009

PAC113-261945-
/O.CON.KCTP.SV.W.0069.000000T0000Z-090626T1945Z/
SULLIVAN PA-
305 PM EDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SULLIVAN COUNTY...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FORKSVILLE...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND STRONG 
WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTH CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTH
CENTRAL PENNSYLVANIA.

&&

LAT...LON 4133 7630 4130 7649 4147 7666 4158 7655
      4156 7629 4154 7622
TIME...MOT...LOC 1904Z 303DEG 24KT 4149 7655

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:43 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 26, 1:43 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT FRI JUN 26 2009

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS...SOME LOCALLY SEVERE...WILL
TRACK SOUTHEAST OF THE AREA EARLY TONIGHT ALONG WITH A COLD FRONT.
HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST LATER TONIGHT AND
SATURDAY BRINGING FAIR AND WARM WEATHER. ANOTHER COLD FRONT WILL
LIKELY PUSH THROUGH PENNSYLVANIA ON SUNDAY WITH SCATTERED...MAINLY
AFTERNOON SHOWERS.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SUBSIDENCE-INDUCED STRATUS DECK FROM THIS MORNING IS STILL HANGING
TOUGH FROM SOUTHERN PORTIONS OF THE NORTHWEST MOUNTAINS SOUTHWARD
THROUGH THE LAUREL HIGHLANDS. CONVECTION FIRING ALONG AND NORTH OF
THE NY BORDER JUST AHEAD OF SFC COLD FRONT AND WITHIN AREA OF
GREATEST UPPER LEVEL DIVERGENCE AND SPEED SHEAR. ADDITIONAL CELLS
TRYING TO FIRE IN THE UNSTABLE BUT LESS SHEARED ENVIRONMENT OVER
THE MIDDLE TO LOWER SUSQUEHANNA RIVER VALLEY. ASIDE FROM MY
EXTREME NORTH AND NORTHEAST AREAS...THE CENTRAL MOUNTAINS AND
SOUTHEAST APPEAR TO HAVE THE GREATEST THREAT FOR STRONG TO LOCALLY
SEVERE DOWNDRAFTS. SEVERE HAIL APPEARS TO BE MOST LIKELY NEAR THE
NY BORDER.

ACTIVITY SHOULD WIND DOWN AROUND OR JUST AFTER SUNSET IN THE
SOUTHEAST FOLLOWED BY QUIETER WEATHER FOR THE OVERNIGHT AS
NOTICEABLY DRIER AIR ADVECTS SOUTHEASTWARD ACROSS THE LAKES.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SATURDAY/...
500MB TROUGH AXIS STEADILY SLIDES EAST SAT...WITH A SECONDARY
STRONG LOBE OF VORTICITY PROGGED TO PIVOT AROUND SW QUADRANT SAT
MORNING. UNSEASONABLY COOL 850 MB TEMPS WILL CONT TO ADVECT
SOUTHWARD AROUND THE INTENSE UPPER LOW CIRCULATION CENTERED OVER
SOUTHERN NEW ENGLAND AND CANNOT ENTIRELY RULE OUT A BRIEF SHOWER
MAINLY OVER EASTERN SECTIONS WHERE LAPSE RATES ARE STEEPEST.
CURRENTLY HAVE LEFT THE MENTION OUT IN THE GRIDS AND TEXT PRODUCTS.

MAX TEMPS SATURDAY WILL BE MAINLY IN THE UPPER 70S ACROSS THE
MTNS...AND LOWER TO MID 80S IN THE CENTRAL VALLEYS THROUGH THE
SUSQUEHANNA RIVER VALLEY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WEAK RIDGING SAT NGT WILL BE DEFLECTED EAST...AS FRONTAL BNDRY
APPROACHES FROM WEST SUN. THETA-E RIDGE POKES EAST SUN AHEAD OF
FRONTAL BNDRY...THUS HAVE MAINTAINED CHC SHRA/TSRA. RIDGE CENTERED
OFF NEW ENGLAND COAST IS POISED TO SLOW EASTWARD PROGRESSION OF
500MB SHORTWAVE. THIS APPEARS TO BE GAINING CONFIDENCE...AND BRINGS
A WEAK NW FLOW REGIME BACK INTO MID-ATLANTIC REGION EARLY NEXT WEEK.
THIS SCENARIO SUGGESTS TEMPS WILL BE A BIT BLW NORMAL THRU THE
PERIOD WITH A CHC OF DIURNAL CONVECTION...ESP OVR THE ELEVATED
TERRAIN OF THE ALLEGHENIES.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LINE OF THUNDERSTORMS ORGANIZING ALONG THE PA NY BORDER WILL DROP
SOUTH ACROSS THE FORECAST AREA. INTIALLY PUT IN VCTS FOR A THREE
TO FOUR HOUR PERIOD THIS AFTERNOON BUT WILL ADD SPECIFICS AS
STORMS MOVE TOWARD ANY PARTICULAR AIRFIELD.

SCT -SHRA DEVELOPING OVER THE SOUTHERN AREA SO THE SHORT TERM
FORECASTS ALL INCLUDE AT LEAST VCSH. ALL AREAS SHOULD BE CLEAR OF
CONVECTION BY 27/00Z. POSSIBLY PATCHY FOG OVERNIGHT WITH RESIDUAL
MOISTURE BEFORE 27/12Z.

OUTLOOK...
SAT...VFR.
SUN...VFR...THEN MVFR IN NMRS SHRA/TS AFTN/EVE.
MON/TUE...MAINLY VFR...MVFR PSBL IN SCT AFTN SHRA/TS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR
LONG TERM...LAMBERT/BEACHLER
AVIATION...MARTIN/TYBURSKI
Hazardous weather outlook, Jun 26, 5:13 AM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 AM EDT FRI JUN 26 2009

PAZ004-270915-
WARREN-
513 AM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY THIS
AFTERNOON...TRIGGERING SCATTERED STRONG THUNDERSTORMS.

BRIEF WIND GUSTS OF 35 TO 45 MPH...AND HAIL UP TO ONE HALF OF AN
INCH IN DIAMETER ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-270915-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
513 AM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING...

A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION THIS
AFTERNOON...TRIGGERING SCATTERED STRONG TO SEVERE THUNDERSTORMS.
THE MAIN SEVERE WEATHER THREAT FROM THESE STORMS WILL BE IN THE
FORM OF STRONG AND POSSIBLY DAMAGING...DOWN BURST WIND GUSTS AND
LARGE HAIL UP TO ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING.

LAMBERT

In the hours before

Special weather statement, Jun 26, 12:54 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1254 PM EDT FRI JUN 26 2009

PAZ006-037-261730-
POTTER PA-TIOGA PA-
1254 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POTTER AND
NORTHERN TIOGA COUNTIES...

AT 1253 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ULYSSES...
MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR WESTFIELD AROUND 105 PM...GAINES AROUND 110
PM...KNOXVILLE AROUND 115 PM AND KEENEYVILLE AROUND 130 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4167 7713 4177 7779 4200 7763 4201 7730
      4200 7711

EXPERIMENTAL

FORECASTER: DANGELO
Special weather statement, Jun 26, 1:21 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT FRI JUN 26 2009

PAZ037-261745-
TIOGA PA-
121 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA COUNTY...

AT 120 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
MANSFIELD...MOVING EAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR MILLERTON AROUND 135 PM AND ROSEVILLE AROUND
140 PM.

THIS WILL IMPACT ROUTE 15.

LAT...LON 4199 7692 4183 7690 4182 7691 4196 7728
      4201 7722 4201 7694

EXPERIMENTAL

FORECASTER: DANGELO
Special weather statement, Jun 26, 1:29 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
129 PM EDT FRI JUN 26 2009

PAZ037-261800-
TIOGA PA-
129 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WELLSBORO...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE JUST NORTH OF WELLSBORO AROUND 135 PM...NEAR
MANSFIELD AROUND 155 PM AND NEAR COVINGTON AROUND 200 PM.

ANOTHER STORM IS JUST TO THE EAST OF THIS STORM...JUST TO THE WEST
OF MANSFILED...AND COULD ALSO MAKE SMALL HAIL AND GUSTY WINDS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 FROM WEST OF
WELLSBORO TO THE BRADFORD COUNTY LINE...ROUTE 15 FROM BLOSSBURG TO
MANSFIELD.

LAT...LON 4164 7688 4176 7746 4185 7741 4186 7691

EXPERIMENTAL

FORECASTER: DANGELO
Local storm report, Jun 26, 1:51 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             4 E WELLSBORO           41.75N 77.23W
06/26/2009  M1.00 INCH       TIOGA              PA   TRAINED SPOTTER

            WIND ALSO STRONG...ESTIMATED AT 50 TO 60 MPH.

&&

MMD
Special weather statement, Jun 26, 1:51 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT FRI JUN 26 2009

PAZ037-261830-
TIOGA PA-
151 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TIOGA COUNTY...

AT 149 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 26 MILES NORTHWEST
OF WELLSBORO...MOVING EAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND DIME-SIZED HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR WESTFIELD AROUND 205 PM...KNOXVILLE AROUND
215 PM AND ELKLAND AROUND 225 PM.

LAT...LON 4200 7721 4182 7730 4193 7761 4194 7762
      4200 7761 4201 7752 4201 7737

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, Jun 26, 2:17 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI JUN 26 2009

PAZ006-261900-
POTTER PA-
217 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN POTTER COUNTY...

AT 217 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES SOUTHEAST
OF OLEAN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR GENESEE AROUND 225 PM...ULYSSES AROUND 245
PM...DENTON HILL STATE PARK AROUND 250 PM AND LYMAN RUN STATE PARK
AROUND 255 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.

LAT...LON 4189 7761 4184 7761 4169 7773 4195 7817
      4200 7811 4200 7789

EXPERIMENTAL

FORECASTER: DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:45 PM EDTSpecial Weather StatementCTPCambria30 min
Jun 25, 10:18 PM EDTSevere Thunderstorm WarningCTPClearfield57 min
Jun 25, 10:34 PM EDTSpecial Weather StatementCTPElk41 min
Jun 25, 11:14 PM EDTSpecial Weather StatementCTPClearfield31 min
Jun 25, 11:42 PM EDTSpecial Weather StatementCTPClearfield78 min
Jun 26, 12:10 AM EDTSpecial Weather StatementCTPBlair, Cambria65 min
Jun 26, 12:40 AM EDTSpecial Weather StatementCTPBlair, Huntingdon50 min
Jun 26, 12:54 PM EDTSpecial Weather StatementCTPTioga36 min
Jun 26, 1:19 PM EDTAreal Flood AdvisoryCTPTioga116 min
Jun 26, 1:21 PM EDTSpecial Weather StatementCTPTioga24 min
Jun 26, 1:29 PM EDTSpecial Weather StatementCTPTioga31 min
Jun 26, 1:43 PM EDTSevere Thunderstorm WarningCTPTioga62 min
Jun 26, 1:51 PM EDTSpecial Weather StatementCTPTioga39 min
Jun 26, 2:17 PM EDTSpecial Weather StatementCTPPotter43 min
Jun 26, 2:27 PM EDTSevere Thunderstorm WarningCTPPotter48 min
Jun 26, 2:59 PM EDTSpecial Weather StatementCTPTioga46 min
Jun 26, 3:11 PM EDTSpecial Weather StatementCTPFranklin34 min
Jun 26, 3:16 PM EDTAreal Flood AdvisoryCTPTioga3 hr
Jun 26, 3:40 PM EDTSpecial Weather StatementCTPSullivan35 min
Jun 26, 3:55 PM EDTSpecial Weather StatementCTPSullivan35 min
Jun 26, 4:03 PM EDTSpecial Weather StatementCTPCumberland27 min
Jun 26, 4:06 PM EDTSpecial Weather StatementCTPAdams24 min
Jun 26, 4:15 PM EDTSevere Thunderstorm WarningCTPCumberland, Lancaster, York60 min
Jun 26, 4:18 PM EDTSpecial Weather StatementCTPCameron57 min
Jun 26, 4:19 PM EDTSpecial Weather StatementCTPFranklin26 min
Jun 26, 4:33 PM EDTSpecial Weather StatementCTPColumbia, Lycoming27 min
Jun 26, 4:58 PM EDTSpecial Weather StatementCTPColumbia32 min
Jun 26, 5:07 PM EDTSpecial Weather StatementCTPMontour23 min
Jun 26, 5:15 PM EDTSpecial Weather StatementCTPYork45 min
Jun 26, 5:29 PM EDTSpecial Weather StatementCTPMifflin31 min
Jun 26, 5:34 PM EDTSpecial Weather StatementCTPUnion26 min
Jun 26, 5:38 PM EDTSpecial Weather StatementCTPYork37 min
Jun 26, 5:43 PM EDTSevere Thunderstorm WarningCTPYork62 min
Jun 26, 6:01 PM EDTSpecial Weather StatementCTPNorthumberland, Union44 min
Jun 26, 6:19 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry, Snyder26 min
Jun 26, 6:24 PM EDTSpecial Weather StatementCTPSchuylkill36 min
Jun 26, 6:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Perry51 min
Jun 26, 6:48 PM EDTSpecial Weather StatementCTPBedford27 min
Jun 26, 6:57 PM EDTSpecial Weather StatementCTPLebanon33 min
Jun 26, 7:02 PM EDTSpecial Weather StatementCTPFranklin43 min
Jun 26, 7:45 PM EDTSpecial Weather StatementCTPBerks30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.